Reactions 1680, p326 - 2 Dec 2017 Elevation in prothrombin time and international normalised ratio: case report In a study of 54 patients, a patient was described, who developed elevation of prothrombin time and international normalised ratio (PT-INR) following co-administration of warfarin and tramadol tablets [age, sex, dosages, routes, time to reaction onset and outcome not stated]. Decreased liver function was also observed after tramadol co-administration. The patient required reduction in warfarin dose due to elevation of PT-INR. Author comment: "There was one patient among the cases eligible for the study who had a clear care of decreased liver function who was included in the elevated group." "Co- administration of [warfarin] and [tramadol] caused a significant elevation in PT-INR". Hosono T, et al. Effects of Tramadol Coadministration on Prothrombin Time- International Normalized Ratio in Patients Receiving Warfarin. Yakugaku Zasshi 137: 999-1003, No. 8, 2017. Available from: URL: http://doi.org/10.1248/ yakushi.16-00270 [Japanese; summarised from a translation] - Japan 803284310 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680
Reactions Weekly – Springer Journals
Published: Dec 2, 2017
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud